Welcome back to our weekend Cabral HouseCall shows!
This is where we answer our community’s wellness, weight loss, and anti-aging questions to help people get back on track!
Check out today’s questions:
Ryan: I know you’re not a big fan of artificial sweeteners, but from what I’ve been able to find in the research, there seems to be many meta-analyses and RCTs, in humans, showing that there is no negative effect on bodyweight, glycemic variability or the microbiome, or that there is actually beneficial effects on bodyweight. Studies that show otherwise either seem to be in animals, or providing extremely large doses that would not be realistic for everyday life, or both. Is this a case of the science not being caught up to clinical practice and current times? Or is there definitive research showing the negative effects of artificial sweeteners in humans, in realistic doses? Would love if to hear your valued opinion on this. Thanks for all that you do!
Marianne: Hi Dr. Cabral, I love your show. My husband was diagnosed with PVC or Pulmonary Ventricular Contraction. He is on the medication Metoprolol to regulate his heartbeat. He’s trying to reduce his stress at work and reduce his alcohol consumption. He drinks about 2 cups of coffee per day. Is there anything else he can do or take to help regulate the heartbeat without medication?
Anonymous: Huge fan of the podcast, I listen everyday! One topic I’ve never heard discussed is the use of anti-viral medications. I’ve heard a lot about antibiotics and the bad effects they can have on our guts, but I’ve never heard about anti-virals. The reason I ask, my 3 yr old has been taking low dose acyclovir daily for the past year to prevent frequently recurring cold sores. We think they picked this up from an extended family member or daycare, since nobody else in our family has ever had a cold sore. A year ago they were getting them about every other week. When one would show up, we’d immediately start acyclovir to knock it out quickly, but when we’d stop, another one would pop up a week or so later. We’ve also tried low arginine high lysine diet, which didn’t seem to make much of a difference. I asked our pediatrician about taking a lysine supplement, but they didn’t feel comfortable with that b/c of age. The low dose daily has worked really well for us, but now I’m concerned it may be causing other problems. Since early July, I’ve noticed hives about every other day on my child. They’re mostly on the legs and torso, not huge, and they don’t seem too bothersome, but I’m wondering if long term use of acyclovir could’ve caused this, thoughts? And any thoughts on daily lysine use?
Tony: Hi Dr C, I can’t find anything on your podcasts about amino acid BPC-157. Have asked your support team they said to ask here. Carpenter since a young boy, now in my 60s, used a lot of pressure on my knees for my job property developing, floor tiling etc, at one point (in my 50s) it was so bad I couldn’t get up off the floor; lucky enough found a fantastic acupuncturist which made it a lot better. Unfortunately can’t find him anymore. Job slowed down but knee pain got a lot worse, struggled to walk on my right knee, even considered knee replacement, prefer to avoid GPs, hospitals etc and go down an alternative route. My daughter had me on a decent turmeric/curcumin, MSM, Proteolytic Enzymes and arnica oil, until she found BPC-157. After a few days of this I could walk. The only thing that bothers her is that it is synthetic. So we gave it a couple of weeks then stopped. Knee has been overall good since apart from an odd day here and there but to go from barely walking to what feels normal is more than expected. My mood has also improved maybe because I can walk! Previously felt as though the bones or ligaments in my knee were rubbing together and there was no fluid. Normal weight, 5’9 don’t do any strenuous exercise, other than my job and walking. Thank you
Elizabeth: Hi Dr Cabral, My dad has had a dark spot (almost black and the size of a small mole) on the very right corner edge of his lower lip for the past year or so which has not changed. He has no desire to go to GP (had a few wrongful family experiences of being told something awful by a GP and it turning out to be wrong, so don’t want to be looped into any fear mongering or pharmaceuticals). He is fine otherwise, in 60s, generally in good health apart from some stressful phases, eats a balanced diet, does love wine but never smoked/taken meds. I’m thinking maybe Angiokeratoma / vitamin deficiency or possibly hormone related. I’ve looked at the natural topical remedies that may help but wondered what may be best and whether topical iodine could be a solution? P.s. are you familiar with Indiumease? Thank you for all you do and this community
Thank you for tuning into today’s Cabral HouseCall and be sure to check back tomorrow where we answer more of our community’s questions!
– – –
Show Notes & Resources:
> Join Our Online Community (Free Q&A Facebook support group!)
Dr. Cabral’s Most Popular Lab Tests:
Get Your Question Answered on an Upcoming House Call!
Submit your question at:
– – –
Listen to Previous Podcasts:
To listen to other episodes of the Cabral Concept, visit:
Would You Take 30 Seconds to Rate & Review the Cabral Concept?
The best way to help me spread our mission of true natural health is to pass on the good word, and I read and appreciate every review!
- Click this link to open the Cabral Concept on Apple Podcasts
- Click “Listen On Apple Podcasts”
- Scroll down to the “Ratings & Reviews” section
- Click “Write a Review”